MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903100
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer has received the device.The complainant was unable to provide the suspect device lot number; therefore the device manufacture date and expiration date are unknown.(b)(4).Visual analysis of the returned device found the cone was broken and there was slight discoloration around the break.Additionally, kinks were noted along the working length.Based on the condition of the device, it is most likely that during the procedure the device came into contact with electrified equipment or a laser.The directions for use (dfu) states "do not directly fire upon the device with a laser." therefore, the most probable root cause for this complaint is failure to follow instructions, which indicates that the problem was traced to the user not following the manufacturer's instructions.A review of the device history record (dhr) confirmed that the device met all material, assembly, and product specifications at the time of release to distribution.
 
Event or Problem Description
Boston scientific corporation received an unauthorized return of a stone cone nitinol urological retrieval coil that was used during a procedure.It was found that the cone was broken, and there was slight discoloration around the break.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8871112
Report Number3005099803-2019-03961
Device Sequence Number19317162
Product Code FGO
UDI-Device Identifier08714729430209
UDI-Public08714729430209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903100
Device Catalogue Number390-310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/07/2019
Patient Sequence Number1